Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JohnDoeJohnDoes

Accutane Side Effects

Okay, I don't have bad acne at all.

But sometimes I get bad breakouts so I started Caravis aka. Accutane on 7/8/09.

My face seems to be a little (very slightly) redder which I know I normal and things seem better.

The main question I have is 2 nights ago when I was going to sleep I realized that I felt a throbbing sensation (not painful) in my forehead. I can feel it and it's my pulse (but I can only feel it in my head, not with my fingers).

Anyways, I feel my body pulsating (forehead, temple area, my groin areas, and thigh area above my knee's.)

It's not painful, but the best way to explain it is that it's annoying that I can feel my body pulsating.

Is this normal?

When I asked my Doctor he said he has never heard of this before.

Ps. I'm 20 years old (male) and I'm in great health...so i don't think it has to do with my blood pressure.

Pps. Sometimes I get slight aches in the back right part of my head...but it's not a constant thing so idt it's a headache (i've never really gotten one so I wouldn't know.)

Share this post


Link to post
Share on other sites

Went to the doctor and they checked everything and all the pulsations feelings have never really been reported to him before...but after blood pressure test everything is A okay!

Share this post


Link to post
Share on other sites

You may just be nervous of the side effects of Accutane and were looking for anything that might go wrong and overreacted to nothing.

Share this post


Link to post
Share on other sites

I think i get these same side-effects too. I think they are normal since all of my blood tests have come back relatively ok, and nothing serious has happened.

Yes, the pulsating sensation happens in those same areas you described, except for my groin area. I actually enjoy the feeling for some odd reason.

I wouldn't worry too much if I were you, unless you really fear for your health and want to stop tane.

And the redness is normal.

Share this post


Link to post
Share on other sites

I've had that happen even without taking Accutane. You'll find your body does all different kinds of weird things. The only time you should run to your derma is if you are in excruciating pain or you go blind or something. I'm exaggerating slightly, but you are putting your body under stress with this drug and you should expect some weird stuff. Just hang tight, you'll be fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×